×

zbMATH — the first resource for mathematics

Fixed point theory in cone metric spaces obtained via the scalarization method. (English) Zbl 1197.54055
Summary: Motivated by the scalarization method in vector optimization theory, we take a new approach to fixed point theory on cone metric spaces. By using our method, we prove some fixed point theorems and several common fixed point theorems on cone metric spaces in which the cone need not be normal. Our results improve and generalize many well-known results from the literature.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
65J15 Numerical solutions to equations with nonlinear operators
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Huang, L.G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 332, 1468-1476, (2007) · Zbl 1118.54022
[2] Chen, G.Y.; Huang, X.X.; Hou, S.H., General ekeland’s variational principle for set-valued mappings, J. optim. theory appl., 106, 1, 151-164, (2000) · Zbl 1042.90036
[3] Abbas, M.; Jungck, G., Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. anal. appl., 341, 416-420, (2008) · Zbl 1147.54022
[4] Abbas, M.; Rhoades, B.E., Fixed and periodic point results in cone metric spaces, Appl. math. lett., 22, 511-515, (2009) · Zbl 1167.54014
[5] Arshad, M.; Azam, A.; Beg, I., Common fixed points of two maps in cone metric spaces, Rend. circ. mat. Palermo, 57, 433-441, (2008) · Zbl 1197.54056
[6] Das, K.M.; Naik, K.V., Common fixed point theorems for commuting maps on a metric space, Proc. amer. math. soc., 77, 3, 369-373, (1979) · Zbl 0418.54025
[7] Di Bari, C.; Vetro, P., \(\varphi\)-pairs and common fixed points in cone metric spaces, Rend circ. mat. Palermo, 57, 279-285, (2008) · Zbl 1164.54031
[8] Di Bari, C.; Vetro, P., Weakly \(\varphi\)-pairs and common fixed points in cone metric spaces, Rend circ. mat. Palermo, 58, 125-132, (2009) · Zbl 1197.54060
[9] Ilić, D.; Rakočević, V., Quasi-contraction on a cone metric space, Appl. math. lett., 22, 5, 728-731, (2009) · Zbl 1179.54060
[10] P. Raja, M. Vaezpour, Some extensions of Banach’s contraction principle in complete cone metric spaces, Fixed Point Theory Appl., Vol. 2008, 11 pages, Article ID 768294. · Zbl 1148.54339
[11] Wardowski, D., Endpoints and fixed points of set-valued contractions in cone metric spaces, Nonlinear anal., 71, 512-516, (2009) · Zbl 1169.54023
[12] Rezapour, Sh.; Hamlbarani, R., Some notes on the paper “cone metric spaces and fixed point theorems of contractive mappings”, J. math. anal. appl., 345, 719-724, (2008) · Zbl 1145.54045
[13] Arshad, M.; Azam, A.; Verto, P., Some common fixed point results in cone metric spaces, Fixed point theory appl., 2009, (2009), Article ID 493965, 11 Pages
[14] Jungck, G.; Radenović, S.; Radojević, S.; Rakočević, V., Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed point theory appl., 2009, (2009), Article ID 643840 · Zbl 1190.54032
[15] Ilić, D.; Rakočević, V., Common fixed points for maps on cone metric space, J. math. anal. appl., 341, 876-882, (2008) · Zbl 1156.54023
[16] Geraghty, M.A., On contractive mappings, Proc. amer. math. soc., 40, 604-608, (1973) · Zbl 0245.54027
[17] Jameson, G., ()
[18] Jeyakumar, V.; Oettli, W.; Natividad, M., A solvability theorem or a class of quasiconvex mappings with applications to optimization, J. math. anal. appl., 179, 2, 537-546, (1993) · Zbl 0791.46002
[19] Ćirić, Lj.B., A generalization of banach’s contraction principle, Proc. amer. math. soc., 45, 267-273, (1975) · Zbl 0291.54056
[20] Aamri, M.; El Moutawakil, D., Some new fixed point theorems under strict contractive conditions, J. math. anal. appl., 270, 181-188, (2002) · Zbl 1008.54030
[21] Imdad, M.; Ali, Javid, Jungck’s common fixed point theorem and E. A. property, Acta math. appl. sin., engl. ser., 24, 1, 87-94, (2008) · Zbl 1158.54021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.